# SDR ASAA2019052429511

- Difficulty date: May 24, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 34,971 hours, 10,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048703
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA ADV. LIGHT COVER BROKE OFF. GROUNDED - YES. REMOVED AND REPLACED FWD FA ADV. SIGN LIGHT ASSY IAW AMM 33-51-01-960-802. ALTERNATE DEACTIVATION APPLIED AND REVERSED IAW MPM 5-07-01, TABLE 3 ITEM 1. OPS CKS GOOD.
